EconPapers    
Economics at your fingertips  
 

Analysis of Jump Processes and Its Application to Optimal Control

Yasushi Ishikawa
Additional contact information
Yasushi Ishikawa: Department of Mathematics, Faculty of Science, Ehime University, Matsuyama Ehime 790-8577, Japan

Chapter 5 in Stochastic Processes and Applications to Mathematical Finance, 2004, pp 97-118 from World Scientific Publishing Co. Pte. Ltd.

Abstract: AbstractThe following sections are included:IntroductionItô Type ProcessCanonical Process on Poisson SpaceShort Time Asymptotic BoundsSupport Theorem for Jump Processes of Canonical TypeOptimal Control Problem Associated with Jump ProcessesAppendix—Sketch of Proof for Proposition 4.6References

Keywords: Stochastic Processes; Stochastic Differential Equations; Malliavin Calculus; Stochastic Control and Optimization; Functionals of Brownian Motions and Lévy Processes; Stochastic Models of Financial Market; Derivative Pricing; Hedging Problem (search for similar items in EconPapers)
Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.worldscientific.com/doi/pdf/10.1142/9789812702852_0005 (application/pdf)
https://www.worldscientific.com/doi/abs/10.1142/9789812702852_0005 (text/html)
Ebook Access is available upon purchase.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:wschap:9789812702852_0005

Ordering information: This item can be ordered from

Access Statistics for this chapter

More chapters in World Scientific Book Chapters from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-04-02
Handle: RePEc:wsi:wschap:9789812702852_0005